# SDR USAASB99081

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,927 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1055 - ON CLIMB-OUT FROM CLE, THE NR 1 ENGINE GENERATOR DROPPED OFF LINE.  CREW COULD NOT RESET THE GENERATOR.  DUE TO THE APU BEING ON MEL, THE FLIGHT RETURNED TO FIELD AT CLE AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CONSTANT SPEED DRIVE, GENERATOR AND OIL COOLER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
